Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Austin/San Antonio, TX

April 1, 2012Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 1, 2012, 10:04 PM CDT for Maverick County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2012, 10:04 PM CDT (03:04 UTC)
Expired
Apr 1, 2012, 10:45 PM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 93 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 10:15 PM CDTHAIL 0.52 N El Indio, TX1 2 INCH SIZE HAIL AND 1 2 INCH OF RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2552 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2272 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS54 KEWX 020304
SVREWX
TXC323-020345-
/O.NEW.KEWX.SV.W.0050.120402T0304Z-120402T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT SUN APR 1 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAVERICK COUNTY...

* UNTIL 1045 PM CDT.

* AT 1003 PM CDT...NWS RADAR SHOWED AN AREA OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH...FROM SOUTH TO SOUTHEAST OF ROSITA SOUTH TO
  NEAR EL INDIO...MOVING SOUTHEAST AT 30 MPH. 

* SOME LOCATIONS IN THE WARNING INCLUDE AREAS SOUTH TO SOUTHEAST OF
  ROSITA SOUTH AND EL INDIO.

LAT...LON 2825 10029 2831 10030 2838 10036 2844 10035
      2847 10038 2849 10037 2853 10042 2858 10041
      2862 10046 2873 10012 2820 10012
TIME...MOT...LOC 0259Z 233DEG 13KT 2850 10037

$$
1 follow-up statement
599 
WWUS54 KEWX 020348
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT SUN APR 1 2012

TXC323-020356-
/O.EXP.KEWX.SV.W.0050.000000T0000Z-120402T0345Z/
MAVERICK TX-
1048 PM CDT SUN APR 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY HAS EXPIRED...

THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY HAS EXPIRED.
THE STRONG TO SEVERE THUNDERSTORMS OVER THE SOUTHERN PART OF 
MAVERICK COUNTY HAVE CONTINUED TO WEAKEN...AND THIS TREND IS 
EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS.  THESE STORMS 
HAVE FALLEN BELOW SEVERE STORM CRITERIA.
   
LAT...LON 2825 10029 2831 10030 2838 10036 2844 10035
      2847 10038 2849 10037 2853 10042 2858 10041
      2862 10046 2873 10012 2820 10012
TIME...MOT...LOC 0304Z 233DEG 13KT 2851 10035

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:06 PM CDT, 58 minutes earlier.

Area forecast discussion, Apr 1, 9:06 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT SUN APR 1 2012

.UPDATE...
RAISED POPS THROUGH 06Z OUT WEST.

&&

.DISCUSSION...
STORMS WHICH ORIGINATED EARLIER THIS AFTERNOON ACROSS THE
SERRANIAS DEL BURRO HAVE MADE GOOD EASTWARD PROGRESSION OVER THE
LAST FEW HOURS INTO THE RIO GRANDE PLAINS. THE STRONGEST
THUNDERSTORMS IN THIS COMPLEX HAVE PRODUCED SMALL HAIL (PEA TO
NEAR HALF-INCH)...AND COULD SEE ANOTHER FEW ROUNDS OF HAIL
(POSSIBLY REACHING SEVERE LEVELS) THIS EVENING AS THE STORMS PULSE.
LATEST RUC ANALYSIS SUGGEST THAT THESE STORMS WILL CONTINUE TO
PUSH EASTWARD THROUGH THE NEXT FEW HOURS BEFORE DISSIPATING.
HOWEVER...MODELS TYPICALLY HAVE A HARD TIME WITH MESOSCALE
CONVECTIVE SYSTEMS COMING OFF OF THE MEXICAN MOUNTAINS AS FAR AS
INTENSITY AND LONGEVITY...SO ADDITIONAL UPDATES MAY BE NEEDED.

&&

.PREV DISCUSSION... /ISSUED 704 PM CDT SUN APR 1 2012/

DISCUSSION...
SEE UPDATED AVIATION DISCUSSION FOR 00Z TAFS.

AVIATION...
THE PRESSURE GRADIENT WILL BE INCREASING TONIGHT THROUGH MONDAY
ACROSS SOUTH CENTRAL TEXAS...AS SFC LOW PRESSURE CONTINUES TO
INCREASE OVER WEST TEXAS. THIS WILL SET UP A STRONGER LOW LEVEL
JET TONIGHT...AND CAUSE INCREASING LOW CLOUDINESS TONIGHT.
FOR THIS EVENING 5 THSD TO 10 THSD SCT IS EXPECTED...WITH SCT
CLOUDS INCREASING AT OR ABOVE 25 THSD FT. ISOLATED SHRA AND TSRA
ARE POSSIBLE VCNTY OF KDRT THRU 04Z. LATER TONIGHT...CIGS WILL
FORM AROUND 1 THSD TO 2 THSD FT FROM KAUS TO KSAT AROUND OR AFTER
04Z AND VCNTY OF KDRT AROUND OR AFTER 09Z TONIGHT. CIGS OF 500 TO
900 FT OVC ARE POSSIBLE VCNTY OF KAUS TO KSAT FROM 07Z TO 16Z
MONDAY. CIGS WILL BECOME 1 THSD TO 2 THSD BKN TO OVC AFTER 16Z
MONDAY...AND THEN INCREASE TO CIGS 3 THSD TO 5 THSD BKN AFTER 19Z
MONDAY AFTERNOON. SOUTH AND SOUTHEAST WINDS NEAR 10 KNOTS WILL
PICKUP TO 15 TO 20 KNOTS MONDAY...IN ADVANCE OF A STORM
SYSTEM...THAT WILL BRING INCREASING CHANCES OF SHOWERS OR
THUNDERSTORMS TO THE SOUTH CENTRAL TEXAS TAF SITES ON MONDAY NIGHT
THROUGH TUESDAY. THIS STORM SYSTEM IS FORECAST TO MOVE TO THE
TEXAS PANHANDLE AND WESTERN OK TUESDAY...AND THEN MOVE EAST LATE
TUESDAY THROUGH WEDNESDAY. AS THE LOW TRACKS EAST...NORTH OF SOUTH
CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY...SCATTERED WRAP AROUND
CLOUDS COULD IMPACT THE SOUTH CENTRAL TEXAS TAF SITES...AS MORE
PREVAILING WEST TO NORTHWEST SFC WINDS DEVELOP...IN A PATTERN
SIMILAR TO THE WEATHER IN MARCH.

PREV DISCUSSION... /ISSUED 622 PM CDT SUN APR 1 2012/

DISCUSSION...
SEE AVIATION FOR 00Z TAFS.

AVIATION...
THE PRESSURE GRADIENT WILL BE INCREASING TONIGHT THROUGH MONDAY
ACROSS SOUTH CENTRAL TEXAS...AS THE SFC LOW PRESSURE CONTINUES
TO INCREASE OVER WEST TEXAS. THIS WILL SET UP A STRONGER
LOW LEVEL JET TONIGHT...AND CAUSE INCREASING LOW CLOUDINESS.
CIGS WILL FORM AROUND 1 THSD TO 2 THSD FT FROM KAUS TO KSAT
AROUND OR AFTER 04Z AND VCNTY OF KDRT AROUND OR AFTER 09Z
TONIGHT. CIGS OF 500 TO 900 FT OVC ARE POSSIBLE VCNTY OF KAUS TO
KSAT FROM 07Z TO 16Z MONDAY. CIGS WILL BECOME 1 THSD TO 2 THSD
BKN TO OVC AFTER 16Z MONDAY...AND THEN INCREASE TO CIGS 3 THSD
TO 5 THSD BKN AFTER 19Z MONDAY AFTERNOON. SOUTH AND SOUTHEAST
WINDS NEAR 10 KNOTS WILL PICKUP TO 15 TO 20 KNOTS MONDAY...IN
ADVANCE OF A STORM SYSTEM...THAT WILL BRING INCREASING CHANCES OF
SHOWERS OR THUNDERSTORMS TO THE SOUTH CENTRAL TEXAS TAF SITES ON
MONDAY NIGHT THROUGH TUESDAY. THIS STORM SYSTEM IS FORECAST TO
MOVE TO THE TEXAS PANHANDLE AND WESTERN OK TUESDAY...AND THEN
MOVE EAST LATE TUESDAY THROUGH WEDNESDAY. AS THE LOW TRACKS EAST...
NORTH OF SOUTH CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY...
SCATTERED WRAP AROUND CLOUDS COULD IMPACT THE SOUTH CENTRAL TEXAS
TAF SITES...AS MORE PREVAILING WEST TO NORTHWEST SFC WINDS
DEVELOP...IN A PATTERN SIMILAR TO THE WEATHER IN MARCH.

PREV DISCUSSION... /ISSUED 339 PM CDT SUN APR 1 2012/

DISCUSSION...
WEAK PAIR OF SHORTWAVES WILL MAKE FOR A SLIGHT CHANCE OF
THUNDERSTORMS TONIGHT INTO MONDAY...BUT LIMITED SURFACE FOCUS WILL
MAKE IT DIFFICULT TO HIGHLIGHT AREAS OF CONVECTION INITIATION. ONE
LIKELY AREA OVER THE BURRO MOUNTAINS HAS ALREADY YIELDED
CONVECTION...BUT MODEL FORECAST WINDS SHOW STORM MOTIONS THAT WILL
TAKE A LONG TIME TO REACH THE RIO GRANDE. ISOLATED POPS ARE POSTED
ALONG THE RIO GRANDE WITH A FEW SHOWERS FORMING BENEATH THE CAP
POSSIBLE OVER EASTERN COUNTIES LATE TONIGHT. DEEPENING LOW LEVEL
MOISTURE SHOULD PROMOTE HIGHER RAIN AND THUNDERSTORM POTENTIAL
DURING THE DAY MONDAY AS A LARGE UPPER LOW DRAWS CLOSER.

THE APPROACHING LOW PRESSURE FROM THE WEST WILL BRING A SEVERE
WEATHER POTENTIAL...BUT SOME UNCERTAINTIES ON TIMING AND LOCATION
DUE TO MODELS SHOWING A SLOWING AND WOBBLING TREND. RECENT MODEL
TRENDS SHOW A SLIGHTLY MORE NORTHWARD TRACK WHEN THE LOW FINALLY
CROSSES TX LATE TUESDAY INTO WEDNESDAY. THIS GIVES SOUTH CENTRAL
TEXAS BOTH THE POTENTIAL FOR A SEVERE WEATHER EVENT MONDAY NIGHT
INTO TUESDAY AND ALSO A POTENTIAL TO BE DRY-SLOTTED...OF WHICH
EITHER SCENARIO COULD BE ENHANCED BY A SUBTLE WOBBLE. WILL STICK
WITH GENERIC SEVERE THREATS FOR NOW WITH BEST CHANCE OVER THE NW
HALF LATE MONDAY NIGHT/EARLY TUESDAY MORNING. IF THE DRY SLOT DOES
NOT SCRAPE AWAY TOO MUCH MOISTURE...A SEVERE AND POTENTIAL HEAVY
RAIN EVENT COULD DEVELOP DURING THE DAY TUESDAY BEFORE THE PACIFIC
FRONT PUSHES THROUGH THE I-35 CORRIDOR LATE IN THE DAY.

BASED ON A SPLIT OF MODEL SOLUTIONS WILL ADD A BIT MORE COLD AND
DRY AIR THAN IS SUGGESTED BY THE GFS SOLUTION WHICH MINIMIZES THE
COLD FRONT AND RETURNS MOISTURE QUICKLY BY THURSDAY. WILL PUSH THE
MOISTURE RETURN BACK TO FRIDAY TO ENABLE MORE SEASONAL TEMPS
THURSDAY AND FRIDAY. WILL ALSO LIMIT POPS FOR THE NEXT WEATHER
SYSTEM TO IMPACT THE AREA SATURDAY AND NEXT SUNDAY DUE TO THE MORE
GRADUAL MOISTURE RETURN AND THE PRESENCE OF AN UPPER RIDGE OVER
TX.

FIRE WEATHER...
A GOOD CHANCE OF WETTING RAINS COMBINED WITH NEAR OF ABOVE NORMAL
RAINFALL OVER WESTERN COUNTIES THE PAST 30 DAYS SHOULD LIMIT FIRE
SPREAD POTENTIAL...AS MOST AREAS HAVE NOTED A GOOD GREEN-UP OVER
SOUTH CENTRAL TEXAS. THUS WILL ANTICIPATE ONLY AN ELEVATED FIRE
WEATHER DAY DESPITE STRONG WEST WINDS AND CRITICAL RH VALUES NEAR
THE RIO GRANDE ON TUESDAY. WILL NEED TO LOOK AT THIS AREA IN MORE
DETAIL IN LATER PACKAGES IF FUTURE MODEL RUNS DECREASE THE RAIN
POTENTIAL FOR THE WESTERN COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              69  84  67  77  60 /  10  20  40  50  20
AUSTIN BERGSTROM INTL AIRPORT  68  84  66  78  60 /  10  20  40  50  20
NEW BRAUNFELS MUNI AIRPORT     66  84  67  80  59 /  10  20  40  50  20
BURNET MUNI AIRPORT            66  83  65  77  57 /  10  20  40  50  20
DEL RIO INTL AIRPORT           67  93  64  86  58 /  10  20  40  20  -
GEORGETOWN MUNI AIRPORT        66  81  65  76  58 /  10  20  40  50  20
HONDO MUNI AIRPORT             67  86  66  79  56 /  10  20  40  40  10
SAN MARCOS MUNI AIRPORT        67  84  67  79  60 /  10  20  40  50  20
LA GRANGE - FAYETTE REGIONAL   69  83  70  80  65 /  10  20  40  50  30
SAN ANTONIO INTL AIRPORT       69  84  68  79  58 /  10  20  40  40  10
STINSON MUNI AIRPORT           68  85  68  80  60 /  10  20  40  40  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...08
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 1, 3:15 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT SUN APR 1 2012

TXZ171>173-183>194-202>209-217>225-228-022015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
315 PM CDT SUN APR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN APPROACHING UPPER LEVEL SYSTEM WILL BRING THE CHANCE FOR STRONG
TO SEVERE STORMS MONDAY EVENING INTO TUESDAY. THE MAIN THREAT
AREA WILL BE ALONG AND WEST OF A BURNET TO HONDO TO EAGLE PASS
LINE FROM 9 PM MONDAY TO 5 AM TUESDAY. MAIN SEVERE THREATS WILL BE
HAIL LARGER THAN AN INCH...WIND GUSTS IN EXCESS OF 60 MPH...AND
LOCALLY HEAVY RAINFALL IN EXCESS OF 1 INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Apr 1, 7:17 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 PM CDT SUN APR 1 2012

TXZ183-202-217-020115-
KINNEY-MAVERICK-VAL VERDE-
717 PM CDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK...SOUTHERN VAL
VERDE AND WESTERN KINNEY COUNTIES UNTIL 815 PM CDT...

AT 715 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS FROM LAKE AMISTAD TO WEST AND SOUTHWEST
OF DEL RIO...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE SHOWERS AND
THUNDERSTORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
HAIL NEAR ONE HALF OF AN INCH IS ALSO POSSIBLE IN OR NEAR
THE STRONGER THUNDERSTORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEL RIO...
  LAUGHLIN AFB...
  AMANDA...
  STANDART...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Apr 1, 8:29 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 PM CDT SUN APR 1 2012

TXZ202-217-020230-
KINNEY-MAVERICK-
829 PM CDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHERN KINNEY
COUNTIES UNTIL 930 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS FROM SOUTHWEST OF BRACKETTVILLE...IN
KINNEY COUNTY...TO NORMANDY AND QUEMADO...IN NORTHWEST MAVERICK
COUNTY...MOVING TO THE EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE SHOWERS AND
THUNDERSTORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS POSSIBLE IN OR NEAR
THE STRONGER THUNDERSTORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  QUEMADO...
  SPOFFORD...
  BRACKETTVILLE...
  NORMANDY...
  EAGLE PASS...
  EL INDIO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Local storm report, Apr 1, 8:43 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             QUEMADO                 28.95N 100.63W
04/01/2012  E0.50 INCH       MAVERICK           TX   TRAINED SPOTTER

            PEA TO VERY NEAR 0.50 INCH HAIL FELL... LASTING ABOUT
            10 MINUTES

&&

EVENT NUMBER EWX1200212

SBS
Local storm report, Apr 1, 9:19 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             EAGLE PASS              28.71N 100.49W
04/01/2012  E1.00 INCH       MAVERICK           TX   PUBLIC

            REPORTED IN THE ELM CREEK AREA JUST NORTH OF EAGLE PASS

&&

EVENT NUMBER EWX1200213

SBS
Special weather statement, Apr 1, 9:22 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT SUN APR 1 2012

TXZ202-203-020315-
KINNEY-UVALDE-
922 PM CDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UVALDE AND
SOUTHEASTERN KINNEY COUNTIES UNTIL 1015 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
STRONG THUNDERSTORMS FROM BRACKETTVILLE TO EAST OF SPOFFORD...
MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE THUNDERSTORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
   BRACKETTVILLE...
   TURKEY MOUNTAIN...
   ANACACHO...
   CLINE...
   DABNEY...
Local storm report, Apr 1, 9:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 PM CDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             EAGLE PASS              28.71N 100.49W
04/01/2012  E1.00 INCH       MAVERICK           TX   PUBLIC

&&

EVENT NUMBER EWX1200214

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:06 PM CDTSevere Thunderstorm WarningEWXMaverick54 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.